# SDR UALA2013021800926

- Difficulty date: February 16, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 41,601 hours, 16,986 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION AT FR68.   INSTALLED REPAIR PER SRM 53-41-14 FIG 201.  MAJOR REPAIR.
